Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 7, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Oct 24, 2006, 6:12 AM PDT. It took effect at Oct 24, 2006, 9:00 PM PDT. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2006, 6:12 AM PDT (13:12 UTC)
- In effect from
- Oct 24, 2006, 9:00 PM PDT
- Expired
- Oct 26, 2006, 10:00 AM PDT
- In force
- 37 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSTO 241312 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 612 AM PDT TUE OCT 24 2006 ...DRY AND GUSTY NORTHERLY WINDS DEVELOPING TONIGHT INTO WEDNESDAY... .AN UPPER LEVEL TROUGH IS FORECAST TO QUICKLY MOVE FROM THE PACIFIC NORTHWEST THIS MORNING INTO THE GREAT BASIN BY TONIGHT. STRONG SURFACE HIGH PRESSURE WILL BUILD INTO OREGON IN THE WAKE OF THIS TROUGH...SETTING THE STAGE FOR A PERIOD OF GUSTY NORTHERLY WINDS TONIGHT INTO WEDNESDAY AFTERNOON. THE GUSTY WINDS WILL RESULT IN AREAS OF POOR HUMIDITY RECOVERIES TUESDAY NIGHT AND VERY LOW MINIMUM HUMIDITIES ON WEDNESDAY. THE WINDS ARE EXPECTED TO DIMINISH BY WEDNESDAY EVENING AS THE HIGH WEAKENS. CAZ213>218-263-264-266-268-279-242315- /O.UPG.KSTO.FW.A.0006.061025T0700Z-061025T2200Z/ /O.NEW.KSTO.FW.W.0007.061025T0400Z-061025T2200Z/ 612 AM PDT TUE OCT 24 2006 ...RED FLAG WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY FOR INTERIOR NORTHERN CALIFORNIA MAINLY NORTH OF INTERSTATE 80 FOR LOW HUMIDITY AND GUSTY NORTHERLY WINDS... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY FOR ALL OF SHASTA COUNTY...EASTERN SLOPES OF THE COASTAL RANGE TO LAKE COUNTY...NORTHERN SIERRA NEVADA INCLUDING THE PLUMAS AND LASSEN NATIONAL FORESTS AND ADJACENT FOOTHILLS...THE SACRAMENTO VALLEY...AND THE DELTA FOR GUSTY NORTH TO EAST WINDS AND LOW HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED TO DEVELOP THIS EVENING OVER INTERIOR NORTHERN CALIFORNIA LEADING TO POOR HUMIDITY RECOVERIES TONIGHT. THE WINDS SHOULD REMAIN RATHER STRONG THROUGH WEDNESDAY MORNING...THEN GRADUALLY DECREASE THROUGH THE AFTERNOON. THIS PERIOD OF STRONG WINDS WILL RESULT IN VERY LOW MINIMUM HUMIDITIES OVER THE WARNING AREA ON WEDNESDAY. THE WINDS ARE EXPECTED TO BE MUCH LIGHTER WEDNESDAY NIGHT...BUT DRY CONDITIONS ARE FORECAST TO PERSIST THROUGH MUCH OF THE WEEK. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ267-269-242315- /O.NEW.KSTO.FW.W.0007.061025T0400Z-061025T2200Z/ 612 AM PDT TUE OCT 24 2006 ...RED FLAG WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY FOR THE NORTHERN MOTHERLODE AND THE TAHOE AND ELDORADO FORESTS WEST OF THE SIERRA CREST... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY FOR THE NORTHERN MOTHERLODE AND THE TAHOE AND ELDORADO FORESTS WEST OF THE SIERRA CREST FOR GUSTY NORTHEAST TO EAST WINDS AND LOW HUMIDITY. GUSTY NORTHEAST WINDS ARE EXPECTED TO DEVELOP TONIGHT OVER THE NORTHERN SIERRA NEVADA AND MOTHERLODE LEADING TO POOR HUMIDITY RECOVERIES TONIGHT. THE WINDS WILL BE RATHER STRONG THROUGH WEDNESDAY MORNING...THEN GRADUALLY DECREASE THROUGH THE AFTERNOON. THIS PERIOD OF STRONG WINDS SHOULD RESULT IN VERY LOW MINIMUM HUMIDITY OVER THE WARNING AREA ON WEDNESDAY AS WELL. THE WINDS ARE EXPECTED TO BE MUCH LIGHTER WEDNESDAY NIGHT...BUT DRY CONDITIONS ARE FORECAST TO PERSIST THROUGH MUCH OF THE WEEK. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ HS
6 follow-up statements
000 WWUS86 KSTO 242203 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 303 PM PDT TUE OCT 24 2006 ...DRY AND GUSTY NORTHERLY WINDS DEVELOPING THIS EVENING AND CONTINUING THROUGH AT LEAST WEDNESDAY... .AN UPPER LEVEL TROUGH IS FORECAST TO QUICKLY MOVE FROM OREGON THIS AFTERNOON INTO THE GREAT BASIN BY TONIGHT. STRONG SURFACE HIGH PRESSURE WILL BUILD INTO OREGON IN THE WAKE OF THIS TROUGH... SETTING THE STAGE FOR A PERIOD OF VERY STRONG AND GUSTY NORTHERLY WINDS TONIGHT INTO WEDNESDAY. THE GUSTY WINDS WILL RESULT IN AREAS OF POOR HUMIDITY RECOVERIES TONIGHT AND VERY LOW MINIMUM HUMIDITIES ON WEDNESDAY. THE WINDS ARE EXPECTED TO DIMINISH BY WEDNESDAY EVENING AS THE HIGH WEAKENS. HOWEVER...LOCALLY GUSTY WINDS MAY REDEVELOP WEDNESDAY NIGHT...ESPECIALLY OVER HIGHER TERRAIN. SHOULD THIS OCCUR...THE RED FLAG WARNING MAY NEED TO BE EXTENDED FOR ANOTHER NIGHT. CAZ213>218-263-264-266>269-279-251315- /O.CON.KSTO.FW.W.0007.061025T0400Z-061025T2200Z/ 303 PM PDT TUE OCT 24 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY FOR MUCH OF INTERIOR NORTHERN CALIFORNIA... THE ONLY PORTIONS OF INTERIOR NORTHERN CALIFORNIA CURRENTLY EXCLUDED FROM THE RED FLAG WARNING ARE PARTS OF STANISLAUS AND TUOLUMNE COUNTIES OR FIRE WEATHER ZONES 219...220...AND 221. GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED TO DEVELOP THIS EVENING OVER INTERIOR NORTHERN CALIFORNIA LEADING TO POOR HUMIDITY RECOVERIES TONIGHT. THE WINDS SHOULD REMAIN RATHER STRONG THROUGH WEDNESDAY MORNING...THEN GRADUALLY DECREASE THROUGH THE AFTERNOON. THIS PERIOD OF STRONG WINDS WILL RESULT IN VERY LOW MINIMUM HUMIDITIES OVER THE WARNING AREA ON WEDNESDAY. THE WINDS ARE EXPECTED TO BE MUCH LIGHTER OVER THE SACRAMENTO VALLEY WEDNESDAY NIGHT...BUT MAY BECOME LOCALLY GUSTY AGAIN OVER HIGHER TERRAIN. DRY CONDITIONS ARE FORECAST TO PERSIST THROUGH MUCH OF THE WEEK. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ JJ
000 WWUS86 KSTO 251222 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 515 AM PDT WED OCT 25 2006 ...DRY AND GUSTY NORTH EAST WINDS THROUGH THURSDAY MORNING... .AN UPPER LEVEL TROUGH WILL DIG INTO THE GREAT BASIN TODAY. STRONG SURFACE HIGH PRESSURE HAS BUILT OVER OREGON IN THE WAKE OF THIS TROUGH FOR GUSTY NORTHERLY WINDS TODAY. THE GUSTY WINDS WILL RESULT IN HUMIDITIES IN THE SINGLE DIGITS TO TEENS THIS AFTERNOON. THE NORTHERLY WINDS ARE EXPECTED TO DECREASE BY THIS EVENING AS THE GRADIENT BECOMES EASTERLY WITH THE SURFACE HIGH BUILDING INTO NEVADA. GUSTY EASTERLY WINDS AND POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT INTO THURSDAY MORNING. WINDS ARE EXPECTED TO DECREASE DURING THE DAY THURSDAY BUT WARM AND DRY CONDITIONS WILL CONTINUE THROUGH SATURDAY. CAZ220-221-252300- /O.NEW.KSTO.FW.W.0008.061026T0000Z-061026T1700Z/ 515 AM PDT WED OCT 25 2006 ...RED FLAG WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM PDT THURSDAY FOR THE SOUTHERN MOTHERLODE AND STANISLAUS FOREST... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM PDT THURSDAY FOR THE SOUTHERN MOTHERLODE AND STANISLAUS FOREST FOR GUSTY NORTHEASTERLY WINDS AND LOW HUMIDITIES. GUSTY NORTHEASTERLY WINDS ARE EXPECTED TO DEVELOP THIS EVENING OVER THE SOUTHERN MOTHERLODE AND THE STANISLAUS FOREST. THE WINDS WILL BE GUSTY AND STRONG AT TIMES...ESPECIALLY OVER THE RIDGES AND THROUGH NORTHEAST TO EAST ORIENTED CANYONS. HUMIDITY RECOVERIES WILL BE POOR TONIGHT WITH THE DRY WINDS. THE WINDS ARE EXPECTED TO DECREASE DURING THE DAY THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ216>218-264-266>269-279-252300- /O.EXT.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/ 515 AM PDT WED OCT 25 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 AM PDT THURSDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 AM PDT THURSDAY FOR GUSTY NORTH TO EAST WINDS AND LOW HUMIDITIES FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY AND LAKE COUNTY AND THE DELTA REGION ALONG WITH THE SIERRA AND ADJACENT FOOTHILLS. GUSTY NORTH TO EAST WINDS ARE EXPECTED THROUGH THURSDAY MORNING LEADING TO SINGLE DIGIT HUMIDITIES TODAY AND POOR HUMIDITY RECOVERIES TONIGHT. THE NORTHERLY WINDS WILL TURN MORE EASTERLY TONIGHT BRINGING PERIODS OF STRONG AND GUSTY WINDS. THE WINDS ARE EXPECTED TO DECREASE IN THE AFTERNOONS. THE STRONGEST WINDS IN THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY ARE EXPECTED ALONG THE WEST SIDE AND OVER THE RIDGES AND THROUGH NORTHEAST ORIENTED CANYONS IN THE FOOTHILLS AND MOUNTAINS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ213>215-263-252300- /O.EXT.KSTO.FW.W.0007.000000T0000Z-061026T0000Z/ 515 AM PDT WED OCT 25 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR THE NORTHERN SACRAMENTO VALLEY AND SHASTA COUNTY MOUNTAINS... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR THE NORTHERN SACRAMENTO VALLEY AND SHASTA COUNTY MOUNTAINS FOR GUSTY NORTHERLY WINDS AND LOW HUMIDITIES. PERIODS OF GUSTY NORTHERLY WINDS ARE EXPECTED THIS MORNING AND SHOULD DECREASE IN THE AFTERNOON. THE DRY NORTHERLY WINDS WILL BRING SINGLE DIGIT HUMIDITIES THIS AFTERNOON. LOCALLY GUSTY NORTHEASTERLY WINDS ARE POSSIBLE TONIGHT. WARM AND DRY CONDITIONS ARE EXPECTED THROUGH SATURDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 252205 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 305 PM PDT WED OCT 25 2006 ...DRY AND GUSTY NORTH EAST WINDS THROUGH THURSDAY MORNING... .UPPER LEVEL TROUGH HAS DUG INTO THE GREAT BASIN TODAY WITH A RIDGE BUILDING OVER NORTHERN CALIFORNIA. SURFACE HIGH PRESSURE IN OREGON HAS CREATED A STRONG NORTHERLY SURFACE PRESSURE GRADIENT FOR GUSTY NORTHERLY WINDS. AFTERNOON RELATIVE HUMIDITIES ARE RUNNING IN THE SINGLE DIGITS TO TEENS WITH THE DRY NORTHERLY WINDS. SURFACE HIGH BUILDS INTO NEVADA TONIGHT FOR A STRONG EASTERLY GRADIENT BRINGING GUSTY EASTERLY WINDS AND AREAS OF POOR OVERNIGHT RELATIVE HUMIDITY RECOVERIES...ESPECIALLY TO THE SIERRA AND FOOTHILLS. THE WINDS AND LOW HUMIDITIES WARRANT A RED FLAG WARNING FOR MOST OF THE INTERIOR NORTHERN CALIFORNIA THROUGH THURSDAY MORNING. WIND IS EXPECTED TO DECREASE DURING THE DAY THURSDAY, BUT WARM AND DRY CONDITIONS WILL CONTINUE THROUGH SATURDAY. CAZ213>215-263-260615- /O.EXT.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/ 305 PM PDT WED OCT 25 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 AM PDT THURSDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 AM PDT THURSDAY. PERIODS OF GUSTY NORTHERLY WINDS ARE EXPECTED TO PERSIST THROUGH THURSDAY MORNING. THE DRY NORTHERLY WINDS BROUGHT SINGLE DIGIT HUMIDITIES THIS AFTERNOON AND RECOVERIES TONIGHT WILL BE POOR. WARM AND DRY CONDITIONS ARE EXPECTED THROUGH SATURDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ220-221-260615- /O.EXT.KSTO.FW.W.0008.061025T2205Z-061026T1700Z/ 305 PM PDT WED OCT 25 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 AM PDT THURSDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 AM PDT THURSDAY. GUSTY NORTHEAST TO EASTERLY WINDS HAVE DEVELOPED OVER THE SOUTHERN MOTHERLODE AND STANISLAUS FOREST. THE WINDS WILL REMAIN GUSTY AND STRONG AT TIMES...ESPECIALLY OVER THE RIDGES AND THROUGH NORTHEAST TO EAST ORIENTED CANYONS. HUMIDITY RECOVERIES WILL BE POOR TONIGHT WITH THE DRY WINDS. THE WINDS ARE EXPECTED TO DECREASE DURING THE DAY THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ216>218-264-266>269-279-260615- /O.CON.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/ 305 PM PDT WED OCT 25 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY. GUSTY NORTH TO EAST WINDS ARE EXPECTED THROUGH THURSDAY MORNING LEADING TO POOR HUMIDITY RECOVERIES TONIGHT. THE NORTHERLY WINDS WILL TURN MORE EASTERLY TONIGHT BRINGING PERIODS OF STRONG AND GUSTY WINDS. THESE WINDS ARE EXPECTED TO DECREASE BY THURSDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED OVER THE RIDGES AND THROUGH NORTHEAST ORIENTED CANYONS IN THE FOOTHILLS AND MOUNTAINS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 260031 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 531 PM PDT WED OCT 25 2006 ...DRY AND GUSTY NORTH EAST WINDS THROUGH THURSDAY MORNING... .UPPER LEVEL TROUGH DUG INTO THE GREAT BASIN TODAY...WITH A RIDGE BUILDING OVER NORTHERN CALIFORNIA. SURFACE HIGH PRESSURE IN OREGON HAS CREATED A STRONG NORTHERLY SURFACE PRESSURE GRADIENT FOR GUSTY NORTHERLY WINDS. AFTERNOON RELATIVE HUMIDITIES ARE RUNNING IN THE SINGLE DIGITS TO TEENS WITH THE DRY NORTHERLY WINDS. SURFACE HIGH PRESSURE WILL BUILD INTO NEVADA TONIGHT FOR A STRONG EASTERLY GRADIENT...BRINGING GUSTY EASTERLY WINDS AND AREAS OF POOR OVERNIGHT RELATIVE HUMIDITY RECOVERIES...ESPECIALLY TO THE SIERRA AND FOOTHILLS. THESE GUSTY WINDS AND LOW HUMIDITIES WARRANT A RED FLAG WARNING FOR MOST OF INTERIOR NORTHERN CALIFORNIA THROUGH THURSDAY MORNING. WINDS WILL GRADUALLY DECREASE DURING THE DAY THURSDAY...BUT WARM AND DRY CONDITIONS WILL CONTINUE THROUGH SATURDAY. CAZ213>218-263-264-266>269-279-261400- /O.CON.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/ 531 PM PDT WED OCT 25 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY FOR GUSTY NORTHEAST TO EAST WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY FOR ALL OF SHASTA COUNTY...THE BURNEY BASIN...THE DELTA REGION...THE SACRAMENTO VALLEY...AND SURROUNDING FOOTHILLS AND MOUNTAINS...INCLUDING THE COASTAL RANGE NORTH FROM LAKE COUNTY AND THE SIERRA NEVADA FROM AMADOR COUNTY NORTHWARD. GUSTY NORTH TO EAST WINDS WILL CONTINUE THROUGH THURSDAY MORNING LEADING TO POOR HUMIDITY RECOVERIES TONIGHT. THE NORTHERLY WINDS WILL TURN MORE EASTERLY TONIGHT...BRINGING PERIODS OF STRONG AND GUSTY WINDS. THESE WINDS WILL GRADUALLY DECREASE BY THURSDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED OVER THE RIDGES AND THROUGH NORTHEAST ORIENTED CANYONS IN THE FOOTHILLS AND MOUNTAINS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ220-221-261400- /O.CON.KSTO.FW.W.0008.000000T0000Z-061026T1700Z/ 531 PM PDT WED OCT 25 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY FOR GUSTY NORTHEAST TO EAST WINDS WITH LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY FOR THE SOUTHERN MOTHERLODE AS WELL AS THE STANISLAUS NATIONAL FOREST WEST OF THE SIERRA CREST. GUSTY NORTHEAST TO EASTERLY WINDS WILL CONTINUE OVER THE SOUTHERN MOTHERLODE AND STANISLAUS FOREST...REMAINING GUSTY AND STRONG AT TIMES...ESPECIALLY OVER THE RIDGES AND THROUGH NORTHEAST TO EAST ORIENTED CANYONS. HUMIDITY RECOVERIES WILL BE POOR TONIGHT WITH THESE GUSTY WINDS. THE WINDS WILL GRADUALLY DECREASE DURING THE DAY THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 261310 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 610 AM PDT THU OCT 26 2006 CAZ213>218-263-264-266>269-279-261700- /O.CON.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/ 610 AM PDT THU OCT 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING FOR ALL OF SHASTA COUNTY...THE EASTERN HALF OF THE COASTAL RANGE SOUTHWARD TO LAKE COUNTY...NORTHERN SIERRA NEVADA AND ADJACENT FOOTHILLS...AND THE SACRAMENTO VALLEY AND DELTA REGION FOR GUSTY NORTH TO EAST WIND AND VERY LOW HUMIDITIES... GUSTY NORTH TO EAST WIND HAS RESULTED IN WIDESPREAD OVERNIGHT HUMIDITY RECOVERIES BELOW 30 PERCENT ACROSS THE WARNING AREA. THE WIND IS EXPECTED TO DECREASE LATER THIS MORNING IN MOST AREAS BUT COULD REMAIN LOCALLY GUSTY INTO THE AFTERNOON. LOCALLY GUSTY WIND IS POSSIBLE AGAIN TONIGHT AND FRIDAY NIGHT IN PORTIONS OF THE SIERRA NEVADA FOOTHILLS AND WEST SLOPES RESULTING IN CONTINUED POOR OVERNIGHT HUMIDITY RECOVERIES THESE AREAS. OTHERWISE LOW DAYTIME HUMIDITIES WILL CONTINUE INTO THE WEEKEND WITH SLOWLY IMPROVING NIGHTTIME RECOVERIES. TEMPERATURES WILL GRADUALLY COOL INTO EARLY NEXT WEEK AS HIGH PRESSURE WEAKENS OVER NORTHERN CALIFORNIA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ220-221-261700- /O.CON.KSTO.FW.W.0008.000000T0000Z-061026T1700Z/ 610 AM PDT THU OCT 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING FOR THE SOUTHERN MOTHERLODE AS WELL AS THE STANISLAUS NATIONAL FOREST WEST OF THE SIERRA CREST... GUSTY NORTHEAST WIND HAS RESULTED IN WIDESPREAD OVERNIGHT HUMIDITY RECOVERIES BELOW 30 PERCENT. THE WIND WILL DECREASE TODAY BUT COULD REMAIN LOCALLY GUSTY TONIGHT AND FRIDAY NIGHT RESULTING IN AREAS OF CONTINUED POOR OVERNIGHT HUMIDITY RECOVERY. OTHERWISE LOW DAYTIME HUMIDITIES WILL CONTINUE WITH SLOWLY IMPROVING NIGHTTIME RECOVERIES...ALONG WITH A GRADUAL COOLING TREND THROUGH THE WEEKEND INTO EARLY NEXT WEEK. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 261721 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 1021 AM PDT THU OCT 26 2006 CAZ213>218-263-264-266>269-279-261830- /O.EXP.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/ 1021 AM PDT THU OCT 26 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TO WEAKEN TODAY AS THE EASTERLY PRESSURE GRADIENT WEAKENS. HOWEVER...HUMIDITIES WILL REMAIN VERY LOW...AND POOR OVERNIGHT HUMIDITY RECOVERY IS EXPECTED TONIGHT. ISOLATED GUSTY NORTHEAST TO EAST WINDS FROM 30 TO 40 MPH MAY OCCUR AT TIMES THROUGH MIDDAY...AND AGAIN LATER TONIGHT...OVER REMOTE RIDGE TOPS OR SOUTHWEST TO NORTHEAST ORIENTED CANYONS OF THE SIERRA NEVADA. $$ CAZ220-221-261830- /O.EXP.KSTO.FW.W.0008.000000T0000Z-061026T1700Z/ 1021 AM PDT THU OCT 26 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TO WEAKEN TODAY AS THE EASTERLY PRESSURE GRADIENT WEAKENS. HOWEVER...HUMIDITIES WILL REMAIN VERY LOW...AND POOR OVERNIGHT HUMIDITY RECOVERY IS EXPECTED TONIGHT. ISOLATED GUSTY EAST WINDS MAY OCCUR OVER SOME OF THE REMOTE MOUNTAIN PEAKS. $$ JHM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Oct 24, 3:30 AM PDT, 2 hours 42 minutes earlier.
Area forecast discussion, Oct 24, 3:30 AM PDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT TUE OCT 24 2006 .DISCUSSION...WEAK SHORT WAVE MOVING OVER NORCAL AS EVIDENT BY A BAND OF HIGH CLOUDS ROUGHLY FROM UKIAH TO RED BLUFF TO SUSANVILLE. ALONG THE COAST A VERY SHALLOW MARINE LAYER WILL HAVE TROUBLE MAKING MUCH INLAND PENETRATION WITH A 1.3MB GRADIENT. A VIGOROUS UPPER LOW WILL DROP INTO THE INLAND NORTHWEST THIS AFTERNOON. DOWNVALLEY WINDS WILL BEGIN LATER TODAY AS SURFACE HIGH PRESSURE BUILDS IN BEHIND THE LOW. EXPECT ANOTHER WARM DAY ACROSS THE REGION WITH AFTERNOON HIGHS IN THE LOWER 80S. RUC...GFS AND WRF KEEP THE TROF MORE CONSOLIDATED AS IT MOVES INTO THE GREAT BASIN. CNSAC MM5 HAS 100KT JET NOSING INTO NORTHERN NEVADA TONIGHT. THIS WOULD PROVIDE SOME UPPER LEVEL SUPPORT FOR A PERIOD OF DOWNSLOPE WINDS LATE THIS EVENING INTO EARLY TOMORROW AFTERNOON. A 12MB SURFACE GRADIENT DEVELOPS FROM MEDFORD TO REDDING TONIGHT. BY MIDNIGHT LOCAL WIND GUSTS TO 40 MPH ARE LIKELY IN THE NORTHERN SAC VALLEY. BUFKIT AND 925 MB ANALYSIS SHOW A BARRIER JET ALONG THE WEST SIDE OF THE NORTHERN SAC VALLEY AROUND 06Z. BY 12Z THIS WILL WORK INTO THE HILLS OF THE SOUTHERN SAC VALLEY AND DELTA. MEANWHILE STRONG NORTHEAST WINDS WILL BEGIN BLOWING THROUGH CANYONS OF THE WEST SLOPE OF THE SIERRA. LOCAL GUSTS TO 50 MPH ARE POSSIBLE OVER ELEVATED TERRAIN. THE FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING AND EXPANDED TO INCLUDE THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST AND NORTHERN MOTHERLODE. AREAS OF SINGLE DIGIT HUMIDITY WILL BE POSSIBLE ACROSS THE WARNING AREA TOMORROW. WILL HOLD OFF ON ANY WIND ADVISORIES FOR NOW. UPPER LEVEL FORCING DECREASES AS THE LOW MOVES OFF TO THE EAST TOMORROW AFTERNOON. ANOTHER WARM FALL DAY IS IN STORE FOR US TOMORROW. UPPER LEVEL RIDGE THEN BUILDS OVER THE AREA INTO THE WEEKEND. UNDER A LIGHT OFFSHORE FLOW...BEAUTIFUL FALL WEATHER WILL CONTINUE RIGHT ON THROUGH THE WEEKEND. SG && .AVIATION... VFR CONDITIONS WITH HIGH CLOUDS AT TIMES EXCEPT AREAS OF MVFR AND ISOLD IFR IN THE BAY AREA WITH LOW CLOUDS AND FOG UNTIL 16Z. NORTHERLY WINDS WILL INCREASE DURING THE DAY AND PEAK TOMORROW MORNING WITH A STRONG NORTHERLY SURFACE PRESSURE GRADIENT. NORTH TO NORTHEAST WIND G35KT IN THE VALLEY AND G50KT IN THE FOOTHILLS AND MOUNTAINS. && .STO WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IN EFFECT FROM 9 PM TONIGHT THROUGH 3 PM WEDNESDAY AFTERNOON FOR ALL AREAS EXCEPT THE NORTHERN SAN JOAQUIN VALLEY...THE STANISLAUS NATIONAL FOREST AND THE SOUTHERN MOTHERLODE. &&
Hazardous weather outlook, Oct 23, 7:00 AM PDT, 23 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT MON OCT 23 2006 CAZ013>019-063-064-066>069-241400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT MON OCT 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY WIND GUSTS TO 40 MPH ARE POSSIBLE ALONG THE WEST SLOPES OF THE SIERRA...NORTHERN SACRAMENTO VALLEY AND EAST SLOPES OF THE SHASTA-TRINITY MOUNTAINS TUESDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 3:32 PM PDT | High Wind Warning | STO | 12 hr | |
| Oct 24, 3:32 PM PDT | Wind Advisory | STO | 12 hr |
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.